MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG IPERIA 7 DR-T DF-1 PROMRI; ICD
Model Number 392409
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to eos.No adverse patient events were reported.Should additional information be received, this file will be update.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The icd was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly.The final acceptance test proved the device functions to be as specified.Upon receipt, the device interrogation revealed the eos battery status which was activated on august 26, 2025.The data also indicated multiple instances of the icd detecting strong electromagnetic fields, consistent with mri scans.One of those instances was on august 26, 2025, where neither auto mri mode nor detection-off programming had been applied prior to the mri detection by the icd.The icd was subjected to an electrical analysis.The eos status was cleared with a technical programmer, and subsequent interrogation indicated the device status mos2 and a battery voltage of 2.91 v.The ability of the device to deliver therapies was then verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached and the charging time was as expected.The icd was opened and the inner assembly was inspected.Visually no deficiencies were observed.The current consumption of the icd was measured revealing no anomalies.All measured data was found to be normal and as expected.Based on the analysis results, the eos status most likely resulted from an mri scan without prior activation of the mri mode.If a charging cycle occurs in a strong external magnetic field, depending on strength and orientation, a saturation of the high voltage transformer may appear, leading to a temporary drop of the supply voltage below the eos level, resulting in the observed eos battery status.Thorough analysis of the device did not reveal any indication of a device malfunction.

Brand Name
IPERIA 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22958758
Report Number1028232-2025-04357
Device Sequence Number18550945
Product Code MRM
UDI-Device Identifier04035479128777
UDI-Public(01)04035479128777(17)200331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number392409
Device Catalogue Number392409
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2025
Supplement Date Received by Manufacturer09/04/2025
03/18/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/04/2025
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexUnknown